# SDR SWAA2016090655423

- Difficulty date: August 17, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C32677
- Condition: Corroded
- Location: Bs 1026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED AT BS 1026, RBL 3.   R & R THE FLOOR STRAP IAW SRM AND DWG.
